# SDR P5CA9700123

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE FS 1370 WINDOW FRAME CORRODED.  REMOVED CORROSION AND TREATED PER SRM 51-10-01 AND 51-10-02 MINIMAL MAT LOSS.
